MathSciNet Relay Station
MathSciNet bibliographic data
MR1645073 (99e:32043) 32H50 (32H35 58F23)
Berteloot, F.; Loeb, J.-J. Spherical hypersurfaces and Lattès rational maps. J. Math. Pures Appl. (9) 77 (1998), no. 7, 655–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement